# SDR UALA2012051602787

- Difficulty date: May 12, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 77,390 hours, 22,388 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 525
- Condition: Ruptured
- Location: First Officer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFLATABLE HARNESS ON F/O'S O2 MASK HAS RUPTURED.  REPLACED F/O MASK AY, REF MM 35-11-51.
